Systemic corticosteroids in the phenytoin hypersensitivity syndrome

Chopra, S, Levell, N J, Cowley, G and Gilkes, J J H (1996) Systemic corticosteroids in the phenytoin hypersensitivity syndrome. British Journal of Dermatology, 134 (6). pp. 1109-1112. ISSN 0007-0963

Full text not available from this repository. (Request a copy)

Abstract

A patient is described with the characteristic features of phenytoin hypersensitivity syndrome (PHS) including fever, erythroderma, tibial and facial oedema, pinhead-sized facial pustules and abnormal liver function tests. The use of systemic corticosteroids in this condition is not established. We report the resolution of all the features of PHS with systemic corticosteroids and recurrence on withdrawal, and further remission on reinstitution of systemic corticosteroids.

Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: Pure Connector
Date Deposited: 14 Feb 2017 02:23
Last Modified: 10 May 2020 23:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/62502
DOI: 10.1046/j.1365-2133.1996.d01-912.x

Actions (login required)

View Item View Item